# SDR CALA2017122104562

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,156 hours, 17,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASHING ON OFF OVERWING LEFT SIDE OF AIRCRAFT CABIN CREW STATED THAT THE EMERG EXIT SIGN ON THE CEILING, ADJACENT TO THE OVERWING EMERG EXIT HATCH FLASHED FOR ABOUT 30 SECS DURING CLIMB, ALSO STATED THAT THEY WEREN''T UNSURE IF IT WAS THE EMERGENCY EXIT SIGN OR THE PAX CALL BULB THAT IS ON THE SIGN ASSY. IT NEVER FLASHED AGAIN DURING THE REST OF THE 8 HRS FLT. OPERATIONAL TEST OF THE EMERG LIGHTS CARRIED OUT WRT AMM 33-51-0 0 FROM ALL 3 LOCATIONS (FLT DECK, AND FWD/REAR FLT ATT PANELS) WITH NO FAULTS NOTED. LIGHTS TURNED ON AND OFF WHEN EXPECTED, TRIED TO SHAKE THE ASSY DURING OPERATION AND LIGHT REMAINED ON AS EXPECTED. INSPECTED CONNECTION FOR SECURITY AND PROPER OPERATE NORMAL, NO HISTORY NOTED. INSTALLATION WRT AMM 33-51-01 AND NO FAULTS NOTED. EMERG LIGHTS
